See Alike in...

Alike App

Browser

Romann

649d

I've been on my medication for awhile now, but recently whenever I take it, I feel sick???

Top reply
    • darkfang

      647d

      Some meds will make you sick and some will make you isolate and some will make you mad

    • darkfang

      647d

      Some meds will make you sick and some will make you isolate and some will make you mad

    • Hannah_6

      648d

      Is yours a with food and without pill too? Zoloft can have those side affects so I smoke weed for appetite and anxiety problems. I gotta take mine with food to have less upset stomach issues welcome to try it.

    • Phroggi75

      648d

      It's perfectly okay to call them and let them know you are having trouble with your meds. One thing I thought of is maybe a different manufacturer? If you have an old bottle you can compare and see. If not you can call the pharmacy and ask if they switched manufacturer's on that medication recently. If so that may be the cause. Also, you could ask the pharmacy if there was a recall maybe.

    • Phroggi75

      649d

      Talk to your doctor. It may just be time for a new med. Since you have been on them for so long I wouldn't try to come off of them without your dr. Good luck.

      • Romann

        649d

        @Phroggi75 I would, but I don't talk to her until August.

        • LadyCracking

          648d

          @Romann talk to her? Or see her in office? If you're having a issue with a 💊, you reach out to the office now, if you're provider isn't available, their should be someone covering for that individual that is suppose to follow up with issues .. have you called?

    • Y0g1

      649d

      What med/what do you take it for? Could have an impact if it’s an adhd med or a antidepressant

      • Romann

        649d

        @Y0g1 It's my ADHD medicine (strattera) and chlonidine (she gave it to me for my sleep)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion